Alert archive / Wyoming / Red Flag Warnings in 2011

Red Flag Warning 10, NWS Cheyenne, WY

September 5, 2011

NWS Cheyenne, WY issued this red flag warning at Sep 5, 2011, 2:19 PM MDT. It was in force for 10 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Sep 5, 2011, 2:19 PM MDT (20:19 UTC)
Expired
Sep 6, 2011, 12:00 AM MDT
In force
10 hr
Issued by
NWS Cheyenne, WY

The text

As transmitted, in the capitals the NWS used until 2016.

770 
WWUS85 KCYS 052019
RFWCYS

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHEYENNE WY
219 PM MDT MON SEP 5 2011

...RED FLAG WARNING FOR GUSTY WINDS AND LOW HUMIDITIES THROUGH
SUNSET TODAY FIRE WEATHER ZONES 302...303...304...308...309...

.GUSTY WEST TO NORTHWEST WINDS HAVE DEVELOPED THIS AFTERNOON AND
ARE EXPECTED TO CONTINUE THROUGH SUNSET FOR AREAS WEST OF THE
LARAMIE RANGE. AFTERNOON HUMIDITIES HAVE FALLEN INTO THE SINGLE
DIGITS AND LOW TEENS THIS AFTERNOON. THE COMBINATION OF WINDS
GUSTING TO NEAR 40 MPH AND LOW HUMIDITIES WILL CREATE HAZARDOUS
FIRE WEATHER CONDITIONS ACROSS CARBON ALBANY AND PORTIONS OF
CONVERSE AND LARAMIE COUNTIES. A RED FLAG WARNING HAS BEEN POSTED
THROUGH 8M PM THIS EVENING. LATER ON THIS EVENING...ISOLATED DRY
THUNDERSTORMS ARE POSSIBLE ACROSS MOST OF CARBON COUNTY AS WELL AS
SOUTHERN CONVERSE COUNTY. CONFIDENCE IS NOT THERE YET ON COVERAGE
OF THESE DRY THUNDERSTORMS...BUT THE POTENTIAL IS THERE FOR FIRE
STARTS WITH THIS DRY LIGHTNING.

WYZ302-303-306-308-309-060200-
/O.NEW.KCYS.FW.W.0010.110905T2019Z-110906T0200Z/
NORTH LARAMIE RANGE/MEDICINE BOW NF-
CENTRAL AND NORTHERN CARBON/FERRIS-SEMINOE-SHIRLEY MOUNTAINS-
UPPER NORTH PLATTE RIVER BASIN-LARAMIE VALLEY/SHIRLEY BASIN-
SOUTH LARAMIE RANGE/MEDICINE BOW NF-
219 PM MDT MON SEP 5 2011

...RED FLAG WARNING IN EFFECT UNTIL 8 PM MDT THIS EVENING FOR GUSTY
WEST TO NORTHWEST WINDS AND LOW AFTERNOON HUMIDITIES FOR AREAS IN
SOUTHEAST WYOMING WEST OF THE LARAMIE RANGE...

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A RED FLAG
WARNING FOR GUSTY WINDS AND LOW AFTERNOON HUMIDITIES...WHICH IS
IN EFFECT UNTIL 8 PM MDT THIS EVENING.

* AFFECTED AREA...AREAS WEST OF THE LARAMIE RANGE INCLUDING
  WYOMING FIRE WEATHER ZONES 302...303...304...306...308 AND 309.

* WINDS...WEST 15 TO 25 MPH WITH GUSTS TO 40 MPH.

* TIMING...CURRENT THROUGH 8 PM.

* RELATIVE HUMIDITY...AS LOW AS 6 PERCENT.

* TEMPERATURES...IN THE MID 70S.

* LIGHTNING...THERE IS A POTENTIAL FOR DRY LIGHTNING THIS EVENING
  ACROSS CARBON COUNTY AND THIS RED FLAG WARNING MAY NEED TO BE
  EXTENDED. 

* IMPACTS...GUSTY WEST TO NORTHWEST WINDS COMBINED WITH LOW
  RELATIVE HUMIDITIES WILL CREATE THE POTENTIAL FOR RAPID FIRE
  GROWTH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

&&

$$
3 follow-up statements
615 
WWUS85 KCYS 052028
RFWCYS

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHEYENNE WY
228 PM MDT MON SEP 5 2011

...RED FLAG WARNING FOR GUSTY WINDS AND LOW HUMIDITIES THROUGH
SUNSET TODAY FIRE WEATHER ZONES 302...303...306...308...309...

.GUSTY WEST TO NORTHWEST WINDS HAVE DEVELOPED THIS AFTERNOON AND
ARE EXPECTED TO CONTINUE THROUGH SUNSET FOR AREAS WEST OF THE
LARAMIE RANGE. AFTERNOON HUMIDITIES HAVE FALLEN INTO THE SINGLE
DIGITS AND LOW TEENS THIS AFTERNOON. THE COMBINATION OF WINDS
GUSTING TO NEAR 40 MPH AND LOW HUMIDITIES WILL CREATE HAZARDOUS
FIRE WEATHER CONDITIONS ACROSS CARBON ALBANY AND PORTIONS OF
CONVERSE AND LARAMIE COUNTIES. A RED FLAG WARNING HAS BEEN POSTED
THROUGH 8M PM THIS EVENING. LATER ON THIS EVENING...ISOLATED DRY
THUNDERSTORMS ARE POSSIBLE ACROSS MOST OF CARBON COUNTY AS WELL
AS SOUTHERN CONVERSE COUNTY. CONFIDENCE IS NOT THERE YET ON
COVERAGE OF THESE DRY THUNDERSTORMS...BUT THE POTENTIAL IS THERE
FOR FIRE STARTS WITH THIS DRY LIGHTNING.

WYZ302-303-306-308-309-060200-
/O.CON.KCYS.FW.W.0010.000000T0000Z-110906T0200Z/
NORTH LARAMIE RANGE/MEDICINE BOW NF-
CENTRAL AND NORTHERN CARBON/FERRIS-SEMINOE-SHIRLEY MOUNTAINS-
UPPER NORTH PLATTE RIVER BASIN-LARAMIE VALLEY/SHIRLEY BASIN-
SOUTH LARAMIE RANGE/MEDICINE BOW NF-
228 PM MDT MON SEP 5 2011

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING
FOR GUSTY WEST TO NORTHWEST WINDS AND LOW AFTERNOON HUMIDITIES
FOR AREAS IN SOUTHEAST WYOMING WEST OF THE LARAMIE RANGE...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING.

* AFFECTED AREA...AREAS WEST OF THE LARAMIE RANGE INCLUDING 
  WYOMING FIRE WEATHER ZONES 302...303...304...306...308 AND 
  309. 

* WINDS...WEST 15 TO 25 MPH.

* TIMING...CURRENT THROUGH 8 PM.

* RELATIVE HUMIDITY...AS LOW AS 10 PERCENT.

* TEMPERATURES...IN THE MID 70S.

* LIGHTNING...THERE IS A POTENTIAL FOR DRY LIGHTNING THIS 
  EVENING ACROSS CARBON COUNTY AND THIS RED FLAG WARNING MAY 
  NEED TO BE EXTENDED. 

* IMPACTS...GUSTY WEST TO NORTHWEST WINDS COMBINED WITH LOW 
  RELATIVE HUMIDITIES WILL CREATE THE POTENTIAL FOR RAPID FIRE 
  GROWTH. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

&&

$$
715 
WWUS85 KCYS 060203
RFWCYS

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHEYENNE WY
803 PM MDT MON SEP 5 2011

...RED FLAG WARNING FOR DRY THUNDERSTORMS FOR ZONES 303...304 AND
306...

.ISOLATED DRY THUNDERSTORMS ARE POSSIBLE ACROSS PORTIONS OF CARBON
COUNTY. COVERAGE OF DRY THUNDERSTORMS WILL BE 15 TO 20 PERCENT
THROUGH THE EVENING PRIOR TO A SURGE OF MOISTURE COMING IN FROM
THE SOUTHWEST LATER TONIGHT.

WYZ302-308-309-060315-
/O.CAN.KCYS.FW.W.0010.000000T0000Z-110906T0200Z/
NORTH LARAMIE RANGE/MEDICINE BOW NF-LARAMIE VALLEY/SHIRLEY BASIN-
SOUTH LARAMIE RANGE/MEDICINE BOW NF-
803 PM MDT MON SEP 5 2011

...RED FLAG WARNING IS CANCELLED FOR GUSTY WEST TO NORTHWEST
WINDS AND LOW AFTERNOON HUMIDITIES FOR AREAS IN SOUTHEAST WYOMING
WEST OF THE LARAMIE RANGE...

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS CANCELLED THE RED
FLAG WARNING. 

WINDS HAVE EASED OVER THE AREA AND HUMIDITIES WILL STEADILY
RECOVER THROUGH THE NIGHT TO 50 PERCENT OR HIGHER.

$$

WYZ304-060600-
/O.EXB.KCYS.FW.W.0010.000000T0000Z-110906T0600Z/
SOUTHWEST CARBON-
803 PM MDT MON SEP 5 2011

...RED FLAG WARNING IN EFFECT UNTIL MIDNIGHT MDT TONIGHT FOR DRY
THUNDERSTORMS...

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A RED FLAG
WARNING FOR DRY THUNDERSTORMS...WHICH IS IN EFFECT UNTIL
MIDNIGHT MDT TONIGHT. 

* AFFECTED AREA...PORTIONS OF CARBON COUNTY

* WINDS...SOUTHWEST 5 TO 10 MPH.

* TIMING...THUNDERSTORMS COVERAGE COINCIDENT WITH VERY LOW
  HUMIDITIES WILL INCREASE THROUGH THE EVENING...WITH 15 TO 20
  PERCENT COVERAGE ANTICIPATED THROUGH MIDNIGHT. 

* RELATIVE HUMIDITY...AS LOW AS 10 PERCENT...INCREASING TO 30
  PERCENT OR HIGHER AFTER MIDNIGHT.

* TEMPERATURES...IN THE MID 60S.

* LIGHTNING...THERE IS A POTENTIAL FOR DRY THUNDERSTORMS ACROSS
  CARBON COUNTY THIS EVENING PRIOR TO A SURGE OF MOISTURE COMING
  IN FROM THE SOUTHWEST LATER TONIGHT.

* IMPACTS...LIGHTNING STRIKES WITH VERY LOW HUMIDITIES COULD START
  NEW FIRES ACROSS THE AREA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

&&

$$

WYZ303-306-060600-
/O.EXT.KCYS.FW.W.0010.000000T0000Z-110906T0600Z/
CENTRAL AND NORTHERN CARBON/FERRIS-SEMINOE-SHIRLEY MOUNTAINS-
UPPER NORTH PLATTE RIVER BASIN-
803 PM MDT MON SEP 5 2011

...RED FLAG WARNING NOW IN EFFECT UNTIL MIDNIGHT MDT TONIGHT FOR
GUSTY WEST TO NORTHWEST WINDS AND LOW AFTERNOON HUMIDITIES FOR
AREAS IN SOUTHEAST WYOMING WEST OF THE LARAMIE RANGE...

THE RED FLAG WARNING IS NOW IN EFFECT UNTIL MIDNIGHT MDT TONIGHT.

* AFFECTED AREA...AREAS WEST OF THE LARAMIE RANGE INCLUDING
  WYOMING FIRE WEATHER ZONES 303...304 AND 306.

* WINDS...WEST 5 TO 10 MPH.

* TIMING...CURRENT THROUGH MIDNIGHT.

* RELATIVE HUMIDITY...AS LOW AS 9 PERCENT...INCREASING TO 30
  PERCENT OR HIGHER AFTER MIDNIGHT.

* TEMPERATURES...IN THE MID 60S.

* LIGHTNING...THERE IS A POTENTIAL FOR DRY LIGHTNING THIS EVENING
  ACROSS CARBON COUNTY PRIOR TO A SURGE OF MOISTURE COMING IN FROM
  THE SOUTHWEST LATER TONIGHT.

* IMPACTS...LIGHTNING STRIKES WITH VERY LOW HUMIDITIES COULD
  START NEW FIRES ACROSS THE AREA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

&&

$$
665 
WWUS85 KCYS 060536
RFWCYS

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHEYENNE WY
1136 PM MDT MON SEP 5 2011


WYZ303-304-306-060645-
/O.EXP.KCYS.FW.W.0010.000000T0000Z-110906T0600Z/
CENTRAL AND NORTHERN CARBON/FERRIS-SEMINOE-SHIRLEY MOUNTAINS-
SOUTHWEST CARBON-UPPER NORTH PLATTE RIVER BASIN-
1136 PM MDT MON SEP 5 2011

...RED FLAG WARNING WILL EXPIRE AT MIDNIGHT MDT TONIGHT...

THE RED FLAG WARNING WILL EXPIRE AT MIDNIGHT MDT TONIGHT. 

DRY THUNDERSTORMS DID NOT DEVELOP LATE THIS EVENING AHEAD OF AN
UPPER LEVEL DISTURBANCE PUSHING INTO THE AREA. THEREFORE...THE RED
FLAG WARNING FOR NORTHWEST CARBON COUNTY IS ALLOWED TO EXPIRE
TONIGHT.

$$

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cheyenne, WY wrote its last area forecast discussion before this red flag warning went out at Sep 5, 5:29 AM MDT, 8 hours 50 minutes earlier.

Area forecast discussion, Sep 5, 5:29 AM MDT, 8 hours 50 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHEYENNE WY
529 AM MDT MON SEP 5 2011

.AVIATION...12Z TAF ISSUANCE. VFR CONDITIONS WILL CONTINUE OVER
SOUTHEAST WYOMING AND WESTERN NEBRASKA THROUGH TONIGHT. SOUTHERLY
WINDS WILL GUST AS HIGH AS 25 KT OVER PORTIONS OF WESTERN NEBRASKA
TODAY...BEFORE SUBSIDING THIS EVENING. MID TO HIGH LEVEL
CLOUDINESS WILL MOVE INTO CARBON AND ALBANY COUNTIES THIS
EVENING...GRADUALLY LOWERING FROM KRWL TO KCYS BY EARLY TUESDAY
MORNING.
&&

.PREV DISCUSSION... /ISSUED 331 AM MDT MON SEP 5 2011/

SHORT TERM...TODAY THROUGH TUESDAY NIGHT
THE WATER VAPOR IMAGERY AND 00Z UPPER AIR DATA SHOWED A RIDGE
CENTERED OVER SOUTHERN ARIZONA AND NEW MEXICO. FURTHER DOWNSTREAM...
A TROUGH WAS MOVING EAST ACROSS THE GREAT LAKES AND WESTERN OHIO
VALLEY. THE FLOW ALOFT BETWEEN THESE TWO FEATURES WAS NORTHWEST
OVER THE CWA. SUBTROPICAL/MONSOONAL MOISTURE WAS CONFINED TO THE
FOUR CORNERS REGION. THE REGIONAL SURFACE ANALYSIS DEPICTED HIGH
PRESSURE FROM THE EASTERN DAKOTAS INTO THE SOUTHERN HIGH PLAINS
AND A TROUGH FROM CENTRAL MONTANA TO SOUTH CENTRAL WYOMING. SKIES
WERE CLEAR WITH SOUTHEASTERLY WINDS AROUND 10 KT OVER WESTERN
NEBRASKA AND SOUTHWESTERLY OVER THE WYOMING PORTION OF THE CWA.

A SHORTWAVE TROUGH OVER NORTHERN CALIFORNIA WILL TRACK EAST AROUND
THE SOUTHWEST CONUS RIDGE. THE IN SITU AIR MASS WILL REMAIN DRY
ENOUGH TO PRECLUDE CONVECTIVE DEVELOPMENT TODAY. THE SURFACE
TROUGH TO THE LEE OF THE LARAMIE RANGE WILL DEEPEN TODAY IN
ADVANCE OF THE UPPER TROUGH TO THE WEST. THIS WILL RESULT IN GUSTY
SOUTHERLY WINDS OVER THE NEBRASKA PANHANDLE TODAY AND THIS
EVENING. SOUTHWESTERLY WINDS WILL BE BREEZY AT TIMES WEST OF THE
LARAMIE RANGE TODAY...WITH GUSTS TO 25 KT OVER THE MOUNTAINS. 700
MB TEMPERATURES THIS AFTERNOON WILL RISE TO BETWEEN 11 AND 14
DEGREES CELSIUS...RESULTING IN HIGHS IN THE 80S EAST OF THE
LARAMIE RANGE...WITH 60S AND 70S TO THE WEST. THE SOUTHERLY FLOW
WILL PROVIDE MILDER TEMPERATURES TONIGHT WITH LOWS IN THE 40S AND
50S. CLOUDS WILL INCREASE FROM THE WEST WITH THE RESURGENCE OF
SUBTROPICAL MOISTURE AHEAD OF THE APPROACHING UPPER TROUGH. WIDELY
SCATTERED SHOWERS AND THUNDERSTORMS WILL DEVELOP OVER THE
MOUNTAINS OF CARBON COUNTY THIS EVENING AND GRADUALLY SPREAD EAST
INTO SOUTHERN ALBANY COUNTY LATER TONIGHT. THE UPPER TROUGH IS
FORECAST TO MOVE INTO WYOMING AND COLORADO ON TUESDAY. BOTH THE
ECMWF AND NAM SHOW THIS FEATURE BECOMING A CLOSED CIRCULATION OVER
WYOMING...WITH GFS MAINTAINING AN OPEN WAVE. IN EITHER
CASE...FORCING FROM THIS FEATURE COMBINED WITH MONSOONAL MOISTURE
AND LOW/MID LEVEL INSTABILITY WILL DEVELOP SCATTERED CONVECTION
OVER SOUTHERN WYOMING TUESDAY AND TUESDAY NIGHT...WITH MORE
ISOLATED COVERAGE OVER THE PANHANDLE. QPF DURING THIS PERIOD WILL
GENERALLY RANGE FROM 0.25 TO 0.50 INCH WITH LOCALLY HIGHER AMOUNTS
POSSIBLE. IT WILL TURN COOLER FOR MUCH OF SOUTH CENTRAL AND
SOUTHEAST WYOMING TUESDAY AFTERNOON WITH 700 MB TEMPERATURES FROM
7 TO 10 DEGREES CELSIUS. IT WILL STILL REMAIN WARM FROM EAST
CENTRAL WYOMING INTO THE NORTHERN PANHANDLE WITH LOWER AND MID 80S
DUE TO LESS CLOUD COVER AND LACK OF PRECIPITATION.

LONG TERM...WEDNESDAY THROUGH SUNDAY NIGHT...MODELS IN GOOD
AGREEMENT THROUGH THE WEEK AND INTO NEXT WEEKEND...SHOWING THE
WESTERN TWO THIRDS OF THE UNITED STATES DOMINATED BY AN OMEGA
BLOCKING PATTERN THROUGH THE FORECAST PERIOD AS A RIDGE AXIS
AMPLIFIES NORTHWARD INTO CANADA. ALL MODELS SHOW THIS FEATURE NEARLY
STATIONARY AND EVEN RETROGRADING WESTWARD LATE THIS WEEK. THE MAIN
FORECAST CONCERN WILL BE A WEAK DISTURBANCE ALOFT WHICH IS FORECAST
TO PUSH ACROSS THE AREA ON TUESDAY...BUT THEN STALL OVER THE ROCKIES
AS THE RIDGE AMPLIFIES NORTHWARD INTO CANADA. THIS MAY PROVIDE
SOUTHEAST WYOMING WITH A PROLONGED PERIOD OF SHOWERS AND
TSTORMS...ESPECIALLY NEAR THE COLORADO BORDER ON WEDNESDAY...AND
THEN AGAIN LATER IN THE WEEK AS ANOTHER UPPER LEVEL DISTURBANCE
PUSHES NORTHEAST ACROSS THE GREAT BASIN REGION. CONTINUED TO
INCREASE POP ON WEDNESDAY...ESPECIALLY ALONG AND SOUTH OF I80. ALSO
INCREASED POP ACROSS THE HIGHER MOUNTAINS WEST OF THE LARAMIE RANGE
THROUGH THE WEEK WITH MODELS SUGGESTING A DIURNAL CHANCE OF SHOWERS
AND TSTORMS EACH DAY DUE TO THE PROXIMITY OF THE UPPER LEVEL
DISTURBANCE AND DAYTIME INSTABILITY. SURFACE WINDS WILL PRIMARILY BE
LIGHT OUT OF THE EAST OR SOUTHEAST THROUGH THE END OF THE WEEK AND
INTO NEXT WEEKEND. CURRENT GUIDANCE SUGGESTS COOLER TEMPS THAN
PREVIOUS MODEL RUNS HAVE SHOWN...DUE TO COOLER EASTERLY FLOW AND THE
DISTURBANCE ALOFT CLOSER TO THE FORECAST AREA RESULTING IN DAYTIME
CLOUD COVER. LOWERED TEMPS SEVERAL DEGREES AND GENERALLY NEAR OR
SLIGHTLY BELOW NORMAL...WITH A SLOW WARMING TREND INTO NEXT WEEKEND.
SOME MODELS SUGGEST HIGH TEMPS WILL REMAIN IN THE 60S THROUGH THE
END OF THE WEEK NEAR THE COLORADO BORDER. DID NOT GO QUITE THAT COOL
YET...SINCE THE EXACT POSITION OF THE UPPER LEVEL DISTURBANCE IS
DIFFICULT TO PREDICT AT THIS TIME. EXPECT THE WARMEST TEMPS WITH THE
LOWEST CHANCE OF PRECIP TO BE NORTH OF THE NORTH PLATTE RIVER VALLEY
FROM LUSK TO CHADRON NEBRASKA INTO THE WEEKEND. LOW TEMPS WILL BE
SEASONABLY COOL AND IN THE 40S AND 50S.

FIRE WEATHER... A SURFACE HIGH PRESSURE RIDGE OVER THE EASTERN
GREAT PLAINS AND A TROUGH ACROSS EASTERN WYOMING AND COLORADO WILL
CREATE BREEZY SOUTHERLY WINDS OVER WESTERN NEBRASKA AND
SOUTHWESTERLY WINDS FOR SOUTHEAST WYOMING. IT WILL REMAIN DRY
TODAY WITH AFTERNOON RELATIVE HUMIDITIES FALLING TO THE LOWER AND
MID TEENS OVER MUCH OF THE WYOMING DISTRICT. WIND SPEEDS ARE
FORECAST TO REMAIN BELOW CRITICAL LEVELS... THOUGH SOME GUSTS TO
NEAR 20 MPH WILL BE POSSIBLE ACROSS SOUTHERN CARBON AND ALBANY
COUNTIES THIS AFTERNOON. MONSOONAL MOISTURE WILL BEGIN TO SPREAD
NORTHEAST INTO SOUTH CENTRAL WYOMING TONIGHT...AND ACROSS
SOUTHEAST WYOMING AND WESTERN NEBRASKA TUESDAY AND TUESDAY NIGHT.
AN UPPER LEVEL DISTURBANCE AND LINGERING SURFACE TROUGH OVER THE
SOUTHERN HALF OF THE DISTRICT WILL FOCUS ISOLATED TO SCATTERED
SHOWERS AND THUNDERSTORMS TUESDAY THROUGH WEDNESDAY.

&&

.CYS WATCHES/WARNINGS/ADVISORIES...
WY...NONE.
NE...NONE.

&&

SHORT TERM/FIRE WEATHER...MAJ
LONG TERM/AVIATION...TJT
Hazardous weather outlook, Sep 5, 4:28 AM MDT, 9 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHEYENNE WY
428 AM MDT MON SEP 5 2011

WYZ101>119-061030-
CONVERSE COUNTY LOWER ELEVATIONS-NIOBRARA COUNTY-
NORTH LARAMIE RANGE-FERRIS/SEMINOE/SHIRLEY MOUNTAINS-
SHIRLEY BASIN-CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY-
EAST PLATTE COUNTY-GOSHEN COUNTY-CENTRAL CARBON COUNTY-
NORTH SNOWY RANGE FOOTHILLS-SOUTHWEST CARBON COUNTY-
SIERRA MADRE RANGE-UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE-
LARAMIE VALLEY-SOUTH LARAMIE RANGE-SOUTH LARAMIE RANGE FOOTHILLS-
CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY-
428 AM MDT MON SEP 5 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST WYOMING.

.DAY ONE...TODAY AND TONIGHT

WIDELY SCATTERED SHOWERS AND THUNDERSTORMS ARE POSSIBLE WEST OF
THE LARAMIE RANGE THIS EVENING AS AN UPPER LEVEL DISTURBANCE
INTERACTS WITH SUBTROPICAL MOISTURE PUSHING NORTH INTO SOUTHERN
WYOMING.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

SCATTERED SHOWERS AND THUNDERSTORMS ARE POSSIBLE AS SUBTROPICAL
MOISTURE INTERACTS WITH AN UPPER LEVEL LOW PRESSURE SYSTEM.
THUNDERSTORMS WILL BECOME MORE ISOLATED LATE IN THE WEEK WITH THE
BEST CHANCE OF STORMS PRIMARILY WEST OF THE LARAMIE RANGE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE

NEZ002-003-019>021-054-055-095-096-061030-
DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE-
NORTH SIOUX-SOUTH SIOUX-
428 AM MDT MON SEP 5 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA
PANHANDLE.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

ISOLATED SHOWERS AND THUNDERSTORMS ARE POSSIBLE TUESDAY AND
WEDNESDAY...MAINLY FURTHER SOUTH NEAR THE COLORADO BORDER AS AN
UPPER LEVEL DISTURBANCE MOVES ACROSS THE ROCKY MOUNTAINS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE

Nearby

Red Flag Warnings in Wyoming, 2011Every red flag warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.